# SDR JJBA20240712005

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 38,149 hours, 26,414 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 1076
- Condition: Inoperative
- Location: Landing Gear
- Part time: 38,149 hours, 26,414 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT, WITH LANDING GEAR LEVER DISAGREE MESSAGE ON TAKEOFF. REMOVED AND REPLACED LH CONTROL LEVEL. OPS CHECK SAT. PERFORMED MLG EXTENSION AND RETRACTION OPS CHECK. OPS CHECK SAT. CLEANED LG WOW PROX SWITCHES. OPS CHECK SAT.
